MathSciNet Relay Station
MathSciNet bibliographic data
MR2177107 49J45 (35J60 49Q05 58E50)
Alberti, G.; Baldo, S.; Orlandi, G. Variational convergence for functionals of Ginzburg-Landau type. Indiana Univ. Math. J. 54 (2005), no. 5, 1411–1472.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement